Forum:

Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Depo shot...KILL ME?

  1. #1
    Super Moderator Array acerousme's Avatar
    Join Date
    May 2008
    Location
    Eddys, Canada
    Posts
    1,490
    Blog Entries
    6

    Default Depo shot...KILL ME?


    okay, Im going off of the depo shot, to give my body a break, right?
    yah, well...I feel MOODY, and Im getting hot flashes...ANDDD...my freaking boobs hurt...

    someone...please help me...WHY are my boobs hurting (mostly my nipples)...and what can I do to make it stop??
    someone had better answer...before I go crazy...and get a sex change or something.

  2. #2
    Silver Contributor 100+ Posts Array
    Join Date
    Jul 2007
    Posts
    259

    Default

    Quote Originally Posted by acerousme View Post
    okay, Im going off of the depo shot, to give my body a break, right?
    yah, well...I feel MOODY, and Im getting hot flashes...ANDDD...my freaking boobs hurt...

    someone...please help me...WHY are my boobs hurting (mostly my nipples)...and what can I do to make it stop??
    someone had better answer...before I go crazy...and get a sex change or something.
    jklasdfjkajdkf

    i'm sorry, i'm having horrible, terrible flashbacks at the moment.

    My boobs hurt SO BAD after going off Depo. Like...Wearing a bra hurt because it rubbed, not wearing one hurt because it rubbed, sleeping hurt because I sleep on my stomach. Geezz...I just had to wait it out. It lasted a monthish.

  3. #3
    Super Moderator Array acerousme's Avatar
    Join Date
    May 2008
    Location
    Eddys, Canada
    Posts
    1,490
    Blog Entries
    6

    Default

    **sobs**
    yep...thats my problem...it sucks really bad...
    a MONTHISH? friccckkk...I cannot take it much longer....

  4. #4
    Gold Contributor 500+ Posts Array
    Join Date
    Oct 2008
    Posts
    1,084

    Default

    I really don't know much about this stuff, but my wife's boobs used to hurt real bad including her nipples, really bad, before or during her MP.

    Wouldn't have to do hormones?

    If I sound stup i** just tell me to s hut up!

  5. #5
    Super Moderator Array acerousme's Avatar
    Join Date
    May 2008
    Location
    Eddys, Canada
    Posts
    1,490
    Blog Entries
    6

    Default

    seriously...it MUST be horror-mones...I saw a commercial, and I began to cry my eyes out...
    it was HORRIBLE..and things are making me feel sick....no, Im not pregnant...just..hormonal...

    MAKE IT STOP...I cry over everything, and even the tiniest thing makes me P ISSED OFF.

  6. #6
    VIP Member Array
    Join Date
    Feb 2007
    Posts
    88

    Smile sore breast

    Hi my name is Jill I was having sore breast my OBGYN sent me to have a breast ultrasound. The nurse that did my ultra sound told me to tried california evening prim rose oil. It really help me and I don't have sore breast any more. I take the vitamins every day you can buy it at a health food store I get my at Mother Market and Kitchen. If you have any more question send reply back to me. Thanks Jill

  7. #7
    Junior Member Array sweetness87's Avatar
    Join Date
    Dec 2008
    Location
    Erie, MI
    Posts
    2

    Default

    Quote Originally Posted by acerousme View Post
    seriously...it MUST be horror-mones...I saw a commercial, and I began to cry my eyes out...
    it was HORRIBLE..and things are making me feel sick....no, Im not pregnant...just..hormonal...

    MAKE IT STOP...I cry over everything, and even the tiniest thing makes me P ISSED OFF.
    yea so basically i know how you feel! I was the same freaking way. i though my fiance was going to strangle me lmao! i would cry over the littlest stuff! it was rediculous and you know the sayin go from 0 to B**tch in 2.0 seconds.. well i was like .000001 second lol
    Alyssa

  8. #8
    Junior Member Array
    Join Date
    Dec 2008
    Location
    Yucca Valley
    Posts
    9

    Default

    1st shot of depo in august and its now january and i have been on my period for 4 months. have crying spells, mood swings, cramps, blood clots, back achs, headachs, dizzy, boobs hurt and are hard, loss of sex drive, and crazy bi polar attacks . it sux. don't take depo. and it causes osteoperosis.(i dono if i spelled that rite) its bad bad bad.. what to do.

  9. #9
    Junior Member Array
    Join Date
    Dec 2008
    Posts
    16

    Default

    Quote Originally Posted by sweetness87 View Post
    yea so basically i know how you feel! I was the same freaking way. i though my fiance was going to strangle me lmao! i would cry over the littlest stuff! it was rediculous and you know the sayin go from 0 to B**tch in 2.0 seconds.. well i was like .000001 second lol
    I though my husband was going to kill me too LOL, hang in there!

    Good luck

  10. #10
    Junior Member Array
    Join Date
    Oct 2009
    Posts
    1

    Default going off the depo and in pain!

    I was on the depo for 2 and a half years and just recently went off it and let me tell you its not fun. I havent gotten my period back yet and im cramping all the time and my boobs hurt really bad. Iv started taking another type of birth control to help my period along but no luck yet. I dont have any advise on how to help any of the pain or anything but just wanted to let you know your not alone. The doctors should really tell you exactly what your up aginst when you go off the depo because if i would have know i was going to be in this much pain i would have never gone on it in the first place.
    jess

Page 1 of 2 12 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media